The Tinnitus Virgin...

Discussion in 'Introduce Yourself' started by Brent, Sep 16, 2016.

tinnitus forum
    1. Brent
      Artistic

      Brent Member

      Location:
      Palm Springs, CA
      Tinnitus Since:
      9/6/2016
      Cause of Tinnitus:
      Anti-depressent drug Wellbutrin
      First, I am so grateful for this forum and website. I will keep this short but would love to hear from those that can provide some insightful information based on my conditions. I was diagnosed with depression five years ago and a month ago, I chose to go on a anti-depressant called Wellbutrin. I did 35 mg for two days, 75 mg for 17 days and 150 mg for 11 days. On the 11th day, September 7, 2016, I woke up at 2 AM with Tinnitus.

      I made an emergency phone call to the doctor, who literally said, "STOP STOP STOP taking the medicine." I actually stopped the day before and I see her next week. Meanwhile, my Tinnitus goes from a low buzz to SCREAMING IN MY HEAD.

      I am hoping this will go away since I am no longer taking the meds. Does anyone have a similar experience? Could you share? How long after stopping the meds did you feel better?
       
      • Hug Hug x 1
    2. whale
      No Mood

      whale Member Benefactor

      Location:
      Florida
      Tinnitus Since:
      04/25/2016
      Cause of Tinnitus:
      Myofascial crap Bruxism, a jackhammer, stress who knows
      its different for everyone. The most important thing to do it take care of your mental heath. Got to therapy, take a different anti- depressant like and SSRI or SNRI and do yoga or tai chi ,get messages. take walks or swim. You need to get out of the panic cycle for it to calm. take account of whats going on in your life and remove any unnecessary stress and let go of thing you can not change. There are not a lot of cured on this site so they wont have all the answers.
      Be careful of the negativity it can pull you back into the panic cycle.
       
      • Like Like x 1
    3. Alue

      Alue Member

      Tinnitus Since:
      01/2016
      Cause of Tinnitus:
      Acoustic Trauma
      Another Wellbutrin thread, sadly you are in good company. Stopping abruptly may not have been a good idea. I have been wondering why Wellbutrin seems to cause tinnitus when it is not listed as ototoxic.

      I'm curious, did you go to any noisy places while on Wellbutrin?
       
    4. Vaba
      Shitfaced

      Vaba Member

      Location:
      New New York
      Tinnitus Since:
      Unknown
      Cause of Tinnitus:
      Unknown. Gradual, Progressive
      I took Wellbutrin against my will in a psych ward 7 months back. It spiked my T for a while, but when I went off it, it went back to baseline levels.
       
    5. Brent
      Artistic

      Brent Member

      Location:
      Palm Springs, CA
      Tinnitus Since:
      9/6/2016
      Cause of Tinnitus:
      Anti-depressent drug Wellbutrin
      THANKS for all the information. I really appreciate it. My Psych doctor told me to get off of them right away and I see her Wednesday, so I will be only a week without them. Prior to these meds, I was trying to do everything through therapy. Noise - I live a very quiet life, no loud music, no alcohol, no coffee, so I am pretty sure it was the meds because prior to them I never had T. I have been in therapy for two years, which is helping and I started my other doctor said to start Lipo-Flavanoids, which I did. Still researching how to manage it and appreciate EVERYONE'S feedback.
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.